# SDR SIMA20140903008

- Difficulty date: September 3, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 34,999 hours, 31,565 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Tube
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG FIRE EXTINGUISHING DISCHARGE TUBE IS CHAFED AT AFT OTBD END OF ENG.  REPAIRED THE LT ENG FIRE EXTINGUISHING DISCHARGE TUBE, AT AFT OTBD END OF ENG IAW AMM 20-10-03.
